# SDR SWAA2022020312031

- Difficulty date: October 27, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 41,130 hours, 24,004 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DEFLECTOR RIB BULB SEAL RETAINER INTERNAL SURFACE CRACKED AT LOWER FASTENER. / REMOVED AND INSTALLED NEW R/H WING DEFLECTOR RIB BULB SEAL RETAINER I/A/W SRM 51-40-02-0G-0
